# SDR SIMA20190108003

- Difficulty date: January 8, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 44,438 hours, 40,221 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPEER WING/FUSELAGE SUPPORT IS CRACKED APROX. 3/4" BETWEEN THE RIVETS. JUST AFT OF FRAME 50. C/A-INSTALLED NEW RT UPPER WING/FUSELAGE SUPPORT IAW SRM 51-40-02.
